# SDR CA041216001

- Difficulty date: December 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,913 hours
- Engine: Pwa PT6A27
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: C6CF12425
- Condition: Misinstalled
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEEL STEERING CABLE ROUTED INCORRECTLY RESULTING IN ALMOST SAWING THROUGH THE HYDRAULIC HAND PUMP SUCTION LINE P/N C6H1001-294.
